Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

El Kahoui, M'hammed

dblp



BibTeX cite key*:

ElKahoui2005c

Title

Title*:

UFDs with commuting linearly independent locally nilpotent derivations


commute.pdf (157.18 KB)

Journal

Journal Title*:

Journal of Algebra

Journal's URL:


Download URL
for the article:

http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6WH2-4FT0P3X-3-1&_cdi=6838&_user=43521&_orig=search&_coverDate=07%2F15%2F2005&_qd=1&_sk=997109997&view=c&wchp=dGLbVzb-zSkzV&md5=beebb2fcc0a841b60d4fe90b1ce94fc9&ie=/sdarticle.pdf

Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:


Publisher's
Address:


ISSN:


Vol, No, pp, Date

Volume*:

289

Number:

1

Publishing Date:

2005

Pages*:

446-452

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:


In this paper we study affine Click to view the MathML source-UFDs of transcendence degree n without nonconstant units, having n−1 commuting linearly independent locally nilpotent Click to view the MathML source-derivations. We prove in case n=2, and Click to view the MathML sourcealgebraically closed of characteristic zero, that such rings are polynomial rings in two variables over Click to view the MathML source. We then show that the commuting derivations Conjecture is equivalent to a weak version of the Abhyankar–Sathaye Conjecture.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:

http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6WH2-4FT0P3X-3&_coverDate=07%2F15%2F2005&_alid=412703471&_rdoc=1&_fmt=&_orig=search&_qd=1&_cdi=6838&_sort=d&view=c&_acct=C000004638&_version=1&_urlVersion=0&_userid=43521&md5=688cfaee89caa2cb1f17474f74e97ab8

Copyright Message:


Personal Comments:


Download
Access Level:

Public

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{ElKahoui2005c,
AUTHOR = {El Kahoui, M'hammed},
TITLE = {UFDs with commuting linearly independent locally nilpotent derivations},
JOURNAL = {Journal of Algebra},
PUBLISHER = {Elsevier},
YEAR = {2005},
NUMBER = {1},
VOLUME = {289},
PAGES = {446--452},
}


Entry last modified by Christine Kiesel, 06/12/2006
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
M'hammed El Kahoui
Created
02/25/2005 03:51:10 PM
Revisions
2.
1.
0.

Editor(s)
Christine Kiesel
Christine Kiesel
M'hammed El Kahoui

Edit Dates
12.06.2006 13:39:41
12.06.2006 13:35:12
02/25/2005 03:51:10 PM

Show details for Attachment SectionAttachment Section
Hide details for Attachment SectionAttachment Section

View attachments here:


File Attachment Icon
commute.pdf